# SDR FDEA201109173927

- Difficulty date: September 17, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 84,450 hours, 14,487 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

2 HRS AFTER TAKEOFF, NR 2 ENGINE ROLLED BACK.  RPM AND EGT ROLLEDBACK, PERFORMED ENGI 2 SHUTDOWN IN FLIGHT.  CHECKED NR 2 EEC A & B, NO CURRENT FAULTS. CARRIED OUT DETAIL AND WINDMILLING INSPECTION, CHECKED ALL MAGNETIC CHIP DETECTORS, NO ABNORMALITIES FOUND.  FOR PRECAUTIONARY R & R NR 2 ENGINE MAIN OIL FILTER IAW AMM 79-22-05-4-2, CARRIED OUT ENGINE RAN ON NR 2 AND NR 3 ENGINE ALL PARAMETERS COMPARED ARE WITHIN NORMAL LIMIT. ACFT OK FOR SERVICE.
